# SDR 2000UALA00580

- Difficulty date: October 5, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: 7A148035
- Part serial: G653
- Condition: Torn
- Location: Escape Slide
- Component: Slide, Bfgoodrich, 7A147913
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

P/N 7A1479-13 EVACUATION SLIDE/RAFT DOOR 2 LT FAILED FLAT FIRE TEST IN HOME SHOP DURING SLIDE/RAFTS ROUTINE OVERHAUL.  UPPER TUBE DEVELOPED A TEAR IN THE LT UPPER CROSSOVER TUBE AT THE BOTTOM CORNER.  THE CAUSE OF THE TEAR APPEARS TO BE DAMAGE TO THE TUBE MATERIAL WHEN THE SLIDE/RAFT WAS REPACKED DURING LAST SHOP OVERHAUL.  UNIT IS BEING SENT TO VENDOR FOR REPAIR.
